Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2019, Volume 60, Number 6, Pages 1414–1423 (Mi smj3159)  

Best linear approximation methods for some classes of analytic functions on the unit disk

M. Sh. Shabozovab, M. R. Langarshoevb

a University of Central Asia
b Tajik National University, Dushanbe

Abstract: Considering Banach Hardy spaces and weighted Bergman spaces, we find the sharp values of the Bernstein, Kolmogorov, Gelfand, and linear n-widths for the classes of analytic functions on the unit disk whose moduli of continuity of the rth derivatives averaged with weight are majorized by a given function satisfying some constraints.

DOI: https://doi.org/10.33048/smzh.2019.60.618

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2019, 60:6, 1101–1108

Bibliographic databases:

UDC: 517.5
Received: 09.01.2017
Revised: 31.05.2019
Accepted:24.07.2019

Citation: M. Sh. Shabozov, M. R. Langarshoev, “Best linear approximation methods for some classes of analytic functions on the unit disk”, Sibirsk. Mat. Zh., 60:6 (2019), 1414–1423; Siberian Math. J., 60:6 (2019), 1101–1108

Citation in format AMSBIB
\Bibitem{ShaLan19}
\by M.~Sh.~Shabozov, M.~R.~Langarshoev
\paper Best linear approximation methods for some classes of analytic functions on the unit disk
\jour Sibirsk. Mat. Zh.
\yr 2019
\vol 60
\issue 6
\pages 1414--1423
\mathnet{http://mi.mathnet.ru/smj3159}
\crossref{https://doi.org/10.33048/smzh.2019.60.618}
\elib{https://elibrary.ru/item.asp?id=43255372}
\transl
\jour Siberian Math. J.
\yr 2019
\vol 60
\issue 6
\pages 1101--1108
\crossref{https://doi.org/10.1134/S0037446619060181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000514796900018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85079732792}


Linking options:
  • http://mi.mathnet.ru/eng/smj3159
  • http://mi.mathnet.ru/eng/smj/v60/i6/p1414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:148
    Full text:64
    References:11
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021